# SDR K11A2008112191506

- Difficulty date: February 20, 2007
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 58,969 hours, 72,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 180 S13r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR INTERIOR HORIZONTAL FRAME CRACKED BEYOND STOP DRILL IN OUTBOARD RADIUS AT FORWARD SIDE OF DOOR APPROX BS 180 STRINGER 13R 1 INCH CRACK.
